# SDR DALA13063683765

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 40,564 hours, 14,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 727B LBL 24.75 SEAT TRACK CRACKED AT INBD AFT FASTENER HOLE.  MAINTENANCE COMPLIED WITH PRI 519872-14, REV 0 AND REV 1, AND REV 1, AND ER/A 519872-14, REV ORIGINAL.
